Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gloorb

7 months off Accutane, acne is getting a lot worse again

I used to have cystic acne, then I went on Accutane. I was on it for 4.5 months. My skin was so good after, I didn't break out for months, I'd just get the odd pimple. Now, i get like 2-3 pimples a night, and they're the bigger, under the skin ones. These aren't as big as the cysts I had before, but still bad. I don't know what to doooo! I don't know if going on birth control would help? Or if I'd have to go on Accutane again to clear up my skin. Every day I wake up with new pimples, and they're just adding up and it looks really bad. Any suggestions on the course of action I should take? Thanks! I'm trying to get more sleep and I've always drank lots of water. I'm not sure if lifestyle changes would be enough, but nothing topical is helping.

Share this post


Link to post
Share on other sites

I would suggest going on birth control and spironolactone. Most likely it's a hormonal issue since accutane didn't resolve it.

Share this post


Link to post
Share on other sites

Accutane is a really strong drug that can totally upset the balance of your intestinal flora. You didnt restore this balance and thats why your acne is coming back. Probiotics would be a really good idea along with a healthy diet, exercise, all that crap. If you search the holistic board you'll probably be able to find some stuff about supplements that would help alot.

I wouldnt see a doctor/ derm about this because they will be less than helpful. A Naturopath, nutrionist or dietician would be able to give you alot of good advice on what to do next. This is stuff that derms should tell you to do straight after accutane but they rarely do (if ever).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×